# SDR SWAA2022013154909

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND S- 10R AT PASSENGER CABIN ; 2021-567184 / [01] REPLACED TIE CLIP LOCATED BS277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG #141A1110; SHEET 18; REV -; [02] CORRECTIVE ACTION 1 CORRECTED  REPLACED TIE CLIP LOCATED BS277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG #141A1110; SHEET 18; REV -  SEE INDIVIDUAL SIGNOFF BELOW; [03] JOB COMPLETED AND CERTIFIED AS RII.
